# SDR BSYA2011023

- Difficulty date: May 10, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N711LH
- Make and model: Piper PA-31-350
- Aircraft serial: 8152174
- Aircraft time: 15,825 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 41789000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER DEPARTING LCK SELECTED GEAR UP BUT THE RIGHT GEAR DID NOT RETRACT, RETURNED TO LCK.  MAINTENANCE FOUND THE FORK BOLT ON THE UNLOCK CABLE WAS BROKEN.  REMOVED AND REPLACED FORK BOLT, OPS CHECKS GOOD.
